Four weeks ago my doctor told me that I have bronchitis (which I have as chronic disease which, from time to time become acute) and she gave me HIRAMICIN which is semi synthetic tetracycline antibiotic and I take it for 10 days, however even after all caps taken, I still have cough, runny nose and last few days again I got low fever such as 35 degree Celsius (95 Fahrenheit). I have also chronic laryngipharyngitis which wakes up from time to time. Some time I feel also scratching throat. Caught usually start when the temperature in surrounding change. To be complete information, I smoke more or less 20 cigarettes a day and I have kitten in house, Each day I'm also in contact with wooden and coal ash from our fire place used to heat house. (sorry for my non perfect English)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.